# SDR UALA2011070603350

- Difficulty date: July 6, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 40,561 hours, 10,381 cycles
- Engine: Pwa PW4056
- System (JASC): 3830 · Waste Disposal System
- Part: Shutoff Valve
- Part number: 1856001
- Condition: Frozen
- Location: Aft Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LAV PROBLEM, FLIGHT DIVERTED.  FOUND AFT WASTE TANK PRECHARGE SHUTOFF VALVE FROZEN IN CLOSED POSITION.  NO PRESERVICE VLV STOCKED HNL. 585-5461. NEED TO ACP PRESERVICE OF AFT TANK PER MM.  ADD PRECHARGE TO AFT WASTE TANK BY FLUSHING IT DOWN TOILET NEAREST THE WASTE TANKS.  REPLACED AFT TANK PRE CHARGE SHUTOFF VALVE PER MM. CHECK AND PRE CHARGE TANK TO 5 GALLONS AND SHUT OFF. TEST AND LEAK CK OK.
